# SDR AU960602

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210L
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 6120 · Propeller Controlling System
- Part: Link
- Part number: B3529
- Condition: Broken
- Location: Propeller Assy S
- Component: Mcauly, D3A32C88M
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER NO1 BLADE PITCH CHANGE LINK BROKEN - FURTHER INSPECTION FOUND INCORRECT BLADE RETENTION NUT 'O' RINGS FITTED - PROPELLER IS GREASE FILLED WITH OIL FILLED PROPELLER 'O' RINGS FITTED TO UNMODIFIED GROOVES - PERSONNEL/MAINTENANCE ERROR - UNAPPROVEDPART
